Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Long duration masturbation, frequent urination, naval pain, scrotal sac soft. Why?

I masturbate a lot at least once a day on the average.I noticed that each time I masturbate my urinating frequency increase and when I pressed my navel I do feel some pain,Secondly my scrotal sac is becoming very soft and I felt that the gap between my scrotal sac has increase even this am not so sure if my speculation was right
Asked On : Fri, 8 Feb 2013
Answers:  1 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Urologist 's  Response
Jul 2016
Thanks for your query.Based on the facts that you have posted it appears that you are getting frequent urination after masturbation this is due to congestion of the urethra that happens naturally during erection and ejaculation due to increase blood flow to the urethra and corpora cavernosa.There is nothing to worry about.
As regards your doubt about increase space between two testicles it is your anxiety and mind that it never happens. Dr.Patil
Answered: Sat, 9 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor